hi i need some help. my husband was abusing narcotics for about 1 1/2 years when he finally...
overdosed on cocaine and pills, he had a seizure and it put him in the hospital. the doctors did all sorts of brain tests and everything turned out fine, they said he was depressed and needed to be put on zoloft, tranzidone, and ativan. he was fine with the medicine when he left the hospital but about a week later he started stuttering and shaking really bad. that went one for a while when he finally stopped taking the zoloft on dec. 21. on christmas eve he had an episode where he thought that i was trying to argue with him( which i wasnt) so he fell to the floor holding his head, crying uncon
My heart goes out to you and your husband. Addiction is one nasty burden to endure. I did notice that your husband was given ativan, that is an addictive med! I have been given it before but on a very small scale because of its addictive nature. It sounds like he could use a good safe environment to get those drugs out of his system. Addiction to these drugs both legal and illegal can lead to a lot of physical and neurological problems and the people helping him need to be specially trained in dealing with chemically induced problems like the stuttering and the episode you mention. I hope that you can find the right solution for you husband.
I know you're very sad and frustratesd.Addiction can think of physical and psychological's problems.Depressive can treat by medicine in 6 weeks then rehabilitation.But psychological is the root.Take care your mental health, be calm and accept and pray.You did the best thing for him...
I feel strongly compassionate both for you and your husband. You both obviously need to grow in strength and confidence.
First thing first: Keep your mind positive and keep your negative mental chatter under control.
Second, pray a lot if you are religious. Faith has healing power. Help your husband do the same.
Third, if praying does not suit you, help yourself. Be your own best pal. My hubs on mindfulness and mental chatter might help.
Finally, remember bad days don't last forever. There is always light after dark night.
Addition is a very hard thing to work through - and we are an addictive nation! Make sure you both go to counseling - especially you too - it will help you both work together on this problem and I always say - focus on solutions not problems - so your on a good path! Good luck to you!
I used natural treatments to get through my ordeal. if you read the side effects of those said drugs, zoloft causes seizures. I am not suggesting that he quit taking his meds, but if he isn't better, than maybe another approach is warranted.
My thoughts are with the overdose it may have caused brain damage, and an anti depressant may be totally necessary. Under a physicians care. You cannot shoulder that responsibilty, only he can take the necassary steps to healing. That said Joan mathews larson runs a clinic in minneapolis, for drug rehab, and a natural approach for addictions, and brain glitches. I have written an article on the subject, with her book, and a 1-800 number. The anti dote will be dependant upon the drug. I am not a doctor, many of the supplements she uses includes amino acids, and vitamins, to bring about healing. My prayers go out to you.
http://artist101.hubpages.com/hub/menap … e-meltdown
by Thomas Haines7 years ago
I wrote this letter to a doctor after she dropped my wife due to pain medication. Dear Doctor,this letter is being sent to you on behalf of my wife and myself.There is a...
by mrsjhc7 years ago
Are there any safer less addictive replacements for Ativan? A few months after hysterectomy I...started waking from deep sleep with severe blood pressure spikes and trembling with spasm in muscles. I was put on Ativan...
by CarlySullens2 years ago
What do you think about antidepressants in pregnancy linked to autism?This week in the Journal of the American Medical Association published an article linking women who take antidepressants during the 2nd and 3rd...
by romper202 years ago
Anyone have experience withdrawing from Zoloft?I am tapering under my doctors supervision off 50mg of Zoloft for the past 3 years. It has been 7 days now at 25mg and I am feeling great. I have tried several times before...
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.